Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/41235
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the plausibility of sunspot equilibria
Author: Weder, M.
Citation: Research in Economics, 2003; 57(1):65-81
Publisher: Academic Press
Issue Date: 2003
ISSN: 1090-9443
Statement of
Responsibility: 
Mark Weder
Keywords: Indeterminacy; Rational expectations; Variable capital utilization; Business cycles; Learning
Rights: © 2003 Elsevier Science Ltd. All rights reserved.
RMID: 0020075286
DOI: 10.1016/S1090-9443(02)00052-2
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622941/description#description
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.